MAUDE Adverse Event Report: JOHNSON & JOHNSON SURGICAL VISION, INC. HEALON; OVDS

JOHNSON & JOHNSON SURGICAL VISION, INC. HEALON; OVDS
Model Number HEALON GV
Medical Device Problem Code Separation Problem (4043)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown, not provided.If implanted, give date: not applicable as this is not an implantable device.  if explanted, give date: not applicable as this is not an implantable device.  an attempt has been made to obtain missing information; however, to date, no response has been received.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported that the restriction caused the cannula to pop off a unit of healon gv and the viscoelastic squirted out.There was no patient contact or injury noted, and the problem was not related to use error.No additional information provided.
 
Additional Manufacturer Narrative
In follow up with the account, it was learned that there was no specific date of surgery for the reported event.It was indicated that they have been noticing a few of the cannulas that come with the healon gv seemed to be clogged or restricted in some way.The following field was updated based on the new information received: initial reporter name and address: email: (b)(6).All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Additional Manufacturer Narrative
Additional information was received and clarified that the event of cannula restriction, popping off the healon gv unit occurred during priming of the device, and not during the procedure.Therefore, based on the additional information received, this event is no longer considered a reportable malfunction.No further information will be provided under medwatch #3004750704-2019-00013.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are (b)(4) and (b)(4).

Brand Name
HEALON
Common Device Name
OVDS
Manufacturer (Section D)
JOHNSON & JOHNSON SURGICAL VISION, INC.
1700 e st andrew place
santa ana CA 92705
MDR Report Key8553589
Report Number3004750704-2019-00013
Device Sequence Number373560
Product Code LZP
UDI-Device Identifier00385445085417
UDI-Public(01)00385445085417(17)211031(10)UD31815
Combination Product (Y/N)Y
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
P810031
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 11/11/2020
Report Date (Section F) 01/01/2005
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2021
Device Model NumberHEALON GV
Device Catalogue Number10294801
Device Lot NumberUD31815
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Date Report to Manufacturer01/10/2005
Initial Date Received by Manufacturer 03/28/2019
Supplement Date Received by Manufacturer04/29/2019
05/22/2019
10/25/2020
Initial Report FDA Received Date04/26/2019
Supplement Report FDA Received Date05/27/2019
06/17/2019
11/12/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA01/01/2005